# SDR DALA2021072104120

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 1640 S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DURING INITIAL INSPECTION MAINTENANCE FOUND ENLONGED HOLES ON LH SIDE PANEL SUPPORT STA 1640, BTW S-20L TO S-21L AT AFT CARGO COMPARTMENT. REPAIRED PER SRM. (LP 1882474)
